Pairwise Regularity and Normality Separation Axioms in C ̌ech Fuzzy Soft Bi-Closure Spaces

Authors

  • Mohamad Th. Hmood University of Baghdad, Faculty of Education for Pure Sciences Ibn Al-Haitham, Department of Mathematics, Baghdad, Iraq
  • R. N. Majeed University of Baghdad, Faculty of Education for Pure Sciences Ibn Al-Haitham, Department of Mathematics, Baghdad, Iraq

DOI:

https://doi.org/10.24996/ijs.2022.63.10.29

Keywords:

Fuzzy soft set, pairwise quasi-regular, pairwise semi-regular, pairwise pseudo regular, pairwise regular, pairwise semi-normal, pairwise pseudo normal, pairwise completely normal

Abstract

    In this paper, some new types of regularity axioms, namely pairwise quasi-regular, pairwise semi-regular, pairwise pseudo regular and pairwise regular are defined and studied in both ech fuzzy soft bi-closure spaces (  bicsp’s) and their induced fuzzy soft bitopological spaces. We also study the relationships between them. We show that in all these types of axioms, the hereditary property is satisfied under closed fs bi-csubsp of . Furthermore, we define some normality axioms, namely pairwise semi-normal, pairwise pseudo normal, pairwise normal and pairwise completely normal in both  bicsp’s and their induced fuzzy soft bitopological spaces, as well as their basic properties and the relationships between them are studied.

Downloads

Download data is not yet available.

Downloads

Published

2022-10-30

How to Cite

Hmood, M. T., & Majeed, R. N. (2022). Pairwise Regularity and Normality Separation Axioms in C ̌ech Fuzzy Soft Bi-Closure Spaces. Iraqi Journal of Science, 63(10), 4429–4444. https://doi.org/10.24996/ijs.2022.63.10.29

Issue

Section

Mathematics